# SDR DJFA2007060

- Difficulty date: June 4, 2007
- Submitted: June 17, 2007
- Operation: Air carrier
- Aircraft: N743TA
- Make and model: Beech 400A
- Aircraft serial: RK271
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Bracket
- Part number: 45A21104011012
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 823 hours, 734 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION THE LT IB HORIZONTAL STABILIZER, THE LT RIB WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN MFG COMMUNIQUE' NR 70.  BOTH BRACKETS WERE REPLACED.
